Article: article from journal or magazin.
Case report (case report): feedback on an observation with a short commentary.
Late onset tacrolimus-induced life-threatening polyneuropathy in a kidney transplant recipient patient
Clinical Kidney Journal
A 59-year-old kidney recipient was diagnosed with a late onset of severe chronic inflammatory demyelinating polyradiculoneuropathy and almost fully recovered after stopping tacrolimus and one course of intravenous immunoglobulin treatment. Unique features of this patient are the unusually long time lapse between initiation of tacrolimus and the adverse effect (10 years), a strong causality link and several arguments pointing toward an inflammatory etiology. When facing new neurological signs and symptoms in graft recipients, it is important to bear in mind the possibility of a drug-induced adverse event. Discontinuation of the suspect drug and immunomodulation are useful treatment options.
Last modification date